Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have migraine. Pain, vomiting. Taking Vovron and Emeset

Hi, my wife (40 years) is a migrain patient for the last 12-13 years. She gets migrain attack once in a month (1-2 days prior or post her monthly period). This lasts around 45-48 hours and during the attack she feels severe pain and continuous vomitting (after every 20-25 minutes. For the last 3-4 years she was taking the injections (vovron and emest) during the attack, but for the last two months these injections do not give her much relief. We would request you to please advise us.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Migraine is known to precipitate in women in pre and post menstruation period. For your wife the attack seems to be quite severe and would almost qualify for status migrainosus. There are medications available which are more powerful than the current medications that she is taking. Also she needs to take prophylactic medications for migraine will prevent the occurrence of these attacks. You can discuss these options with your neurologist and he will guide you further.
Good luck.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor